MathSciNet Relay Station
MathSciNet bibliographic data
MR2765161 35K91 (35B44 35K20 35R09)
Gao, Wenjie; Han, Yuzhu Blow-up of a nonlocal semilinear parabolic equation with positive initial energy. Appl. Math. Lett. 24 (2011), no. 5, 784–788.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement